# SDR SWAA2013120423017

- Difficulty date: November 15, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 42,036 hours, 24,300 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK INBD FWD MOUNT FLANGE FASTENER HOLE CRACKED AT STATION 727B, RBL 45.  REPAIRED SEAT TRACK IAW EA.
